For those with a low libido... - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Apr 2012
    Posts
    24

    Default For those with a low libido...

    Hi guys,

    For those suffering from a low libido, be it through side effects or just generally, have you considered supplementing with Tribulus Terrestris?

    It's a natural plant extract that has been proven to help with ED and libido for a while and more recently has been considered to help with increasing testosterone and thus useful for bodybuilding (it's effectiveness with regards to this is still up for debate.)

    I came across it here http://www.myprotein.com/uk/products/tribulus_pro and some of the reviews make me curious!

    Anyone tried it?

    Anyone with low libido as a result of side effects up for trying it?

    Thoughts?

  2. #2
    Junior Member
    Join Date
    Apr 2012
    Posts
    24

    Default

    Haha, and we're off!

    Okay, get tests done, then try it.

    Anyone else?

  3. #3
    Junior Member
    Join Date
    Apr 2012
    Posts
    24

    Default

    Well some studies that have been conducted seem to indicate that Tribulus doesn't actually increase testosterone anyway, but still has a positive impact on libido.

    For sure, get tests done. If you're low in testosterone then you may feel more comfortable taking it.

    But there's also those people that appear to have screwed their libido anyway, so may be interested in trying something new.

    I was interested to hear if anyone had already tried it?

  4. #4
    Member Marshmalo's Avatar
    Join Date
    Oct 2012
    Posts
    71

    Default

    Highlander, from what I have read up on people suffering effects of Propecia, their testosterone levels appear to fine in tests yet they are still suffering sexual side effects.

    To OP: Doesn't increasing testosterone also increase hair loss? Sounds like the last thing people on these forums need.

    I wish I could bring my testosterone levels down, I'm constantly horny, whacking off 3 times a day if I don't stop myself which isn't healthy.

  5. #5
    Junior Member
    Join Date
    Apr 2012
    Posts
    24

    Default

    Quote Originally Posted by Marshmalo View Post
    I wish I could bring my testosterone levels down, I'm constantly horny, whacking off 3 times a day if I don't stop myself which isn't healthy.
    Haha good for you although I guess that is excessive!

    You'd do anything to get such a libido back if you ever suffered from sexual side effects from Propecia or similar.


    Quote Originally Posted by Marshmalo View Post
    To OP: Doesn't increasing testosterone also increase hair loss? Sounds like the last thing people on these forums need.
    Potentially, yes. However I think it's actually up for debate whether Tribulus actually increases testosterone anyway, despite being marketed as such for bodybuilding purposes. And we all know that people react to things differently.

    I just thought I'd throw it out there because:

    1. To see if anyone had tried it.

    2. To potentially suggest it to people that have suffered sexual side effects as a result of medication.

    At the end of the day, some people on this forum seem all too hasty to pop a pill that doesn't have a track record, isn't FDA approved and has a huge risk for side effects... all in the name of saving their hair.

    I figured this would be a lot less risky and may actually help with libido. For sure, get your testosterone tested. Then try it.

    The review comments at the link I posted got me curious, that's all. And I figured this would be a forum where people are open to discussing such things.

  6. #6
    Member Marshmalo's Avatar
    Join Date
    Oct 2012
    Posts
    71

    Default

    On workdays I only do it oncer per day but the weekend if I'm staying in...

    I havnt seen my partner in over 2 months so that probably has something to do with it.

Similar Threads

  1. Some thoughts of Propecia and Libido...
    By mathmoose in forum Hair Loss Treatments
    Replies: 4
    Last Post: 10-05-2012, 10:31 AM
  2. Does Fin always cause low Libido?
    By Parker in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-31-2012, 05:43 AM
  3. Try this if you have ED or loss of Libido from Fin
    By Johny.track131 in forum Hair Loss Treatments
    Replies: 6
    Last Post: 05-12-2012, 02:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Results of hair transplant
11-10-2019 11:40 AM
Last Post By nadula
Yesterday 11:44 PM
Buy ED Products at Cheap Price - Genericmedsupply.
Yesterday 11:42 PM
Last Post By gaint hulk
Yesterday 11:42 PM
Buy ED Products at Low Price - United Medicines
Yesterday 11:41 PM
Last Post By gaint hulk
Yesterday 11:41 PM
Why are hair transplants so expensive?
03-26-2021 02:57 AM
Last Post By nadula
Yesterday 11:37 PM
Asthma Medication after a hair transplant
Yesterday 07:25 AM
by jgeorge
Last Post By jgeorge
Yesterday 07:25 AM